# SDR R61A2021111000886

- Difficulty date: October 21, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 44,479 hours, 27,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SHEAR WEB FOUND WITH CORROSION. AT FR16, FWD OF L1 DOOR.  ON L/H SHEAR WEB AT FR 16, FWD OF L1 DOOR HAS BEEN REPLACED IAW SRM51-42-02.
